NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning doctors in the house. you are all doing a great job. keep it up. My issue is I have used V-martem to treat malaria, I was ok for sometimes but after about a week I started having body temperature and I started feeling feverish again. pls what other drugs can I use again? Thanks in advance"

    User Avatar
    A 28 years year old female asked:
    3 years ago
    Good morning doctors in the house. you are all doing a great job. keep it up. My issue is I have used V-martem to treat malaria, I was ok for sometimes but after about a week I started having body temperature and I started feeling feverish again. pls what other drugs can I use again? Thanks in advance
    Dr. Adedayo A answered:
    3 years ago
    Hello madam. Good morning. Sorry about this. There could be a couple of issues here. That what you are treating isn't malaria, substandard or fake drug, didn't take the drug as prescribed etc. The best thing to do will be to go back to the hospital to get a malaria test done with The RDT kit before treatment is restarted. This is the current guideline. However it could also be other things, a flu, other viral infection. Apart from the fever, do you have any other symptoms you have noticed. That said; Artequick is a good choice, but I will strongly advice you follow my plan above. All the best madam and get well soonest. Have a beautiful weekend.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app